# SDR ASOA03309

- Difficulty date: July 15, 2003
- Submitted: August 20, 2003
- Operation: Air carrier
- Aircraft: N701EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10020
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 4462534
- Condition: Malfunctioned
- Location: Lavatory
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING TAKEOFF FROM MGM-ATL, THE CREW RECEIVED AN AFT LAVATORY SMOKE MESSAGE.  NO SMOKE OCCURRED IN THE AIRCRAFT.  THE AIRCRAFT RETURNED TO MGM AND LANDED SAFELY.  MAINTENANCE REMOVED AND REPLACED THE AFT LAVATORY SMOKE DETECTOR.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
